# SDR AALA201906249010

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 23,092 hours, 3,637 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS CPDLC FAILED BOTH DISPLAYS TURNED ORANGE, ATC WAS NOT RECEIVING INFORMATION FROM A/C, ACTIVE ATC:CZQX CTL , ADS-C CONNECTED 1, COM NOT AVAIL. MAINTENANCE PERFORMED ATIMS TEST IAW TSM 46-21-00. TEST OK COULD NOT DUPLICATE ATC FAULTS ON GROUND.
